Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Elevated liver enzymes, numbness in bands, suspicion of carpel tunnel. Taken zeredol, prescribed neurobin, amitripityline. Right diagnosis?

i have been told ha i have elevated enzymes of the liver i am so worried abou it as i was taking zeredol. i also have numbness in my hands i am so terrified i dont know what to do. my doctor had suggested that i have carpal tunnel bu i am not happy wih his prediction. both hands are cramp at times i am so stressed out iwas also given neurobin and amitripityline
Asked On : Wed, 16 May 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
This does not seems "Carpel Tunnel syndrome" and the elevated liver enzyme does not correlate with the given history here this might be happening due the anxiety and depression you need to keep the stress level very low and in my opinion keep continue the "Tab Amitriptyline" rest of the drug is okay even if you stop taking that drugs then its okay, take care and have nice day.
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor